# SDR DL76G071444

- Difficulty date: November 11, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 72,129 hours, 15,898 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100393
- Condition: Corroded
- Location: Bs 645
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS645+66 AT RBL 32 FLOORBEAM UPPER CHORD CORRODED.  REPAIRED PER 53-00-51 FIGURE 201 ON NR CARD APP521473 BY REPLACEMENT OF UPPER CHORD.
